# SDR AALA20130725008

- Difficulty date: July 24, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N345AN
- Make and model: Boeing 767323
- Aircraft serial: 33084
- Aircraft time: 40,615 hours, 6,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 37HJ OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 37HJ OVERHEAD EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
